MAUDE Adverse Event Report: COVIDIEN 401 DENTAL NDL 30 XS; NEEDLE, DENTAL

COVIDIEN 401 DENTAL NDL 30 XS; NEEDLE, DENTAL
Model Number 8881401171
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the item doesn't fit on the syringe.
 
Additional Manufacturer Narrative
A device history record confirmed that the product was produced accomplishing quality requirements and released according to established procedures.There were four (unopened) unit boxes returned for this complaint.All samples were visually inspected, specifically for any damage in the luer and deformities of the hub.All samples passed inspection and no deviations were found.The reported condition could not be confirmed.The exact root cause could not be determined based on the returned samples.The investigation analysis did not identify any issues with the manufacturing process that would have caused this issue.A 6m root cause investigation was conducted and reviewed for potential contributing factors.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.Inspectors routinely examine a statistical sample both physically and visually.Specifically, samples are inspected for damaged components and poor workmanship.The lot met all defined acceptance criteria and was released.There were no manufacturing issues related to the complaint issued for this lot and a specific root cause could not be determined based on available information.There¿s no indication of a systemic issue with the product or process, so a formal corrective/preventative action will not be issued at this time.This complaint will be used for trending purposes.

Brand Name
401 DENTAL NDL 30 XS
Common Device Name
NEEDLE, DENTAL
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key10474705
Report Number1017768-2020-00853
Device Sequence Number2889614
Product Code DZM
UDI-Device Identifier10884521010420
UDI-Public10884521010420
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881401171
Device Catalogue Number8881401171
Device Lot Number000671
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/27/2020
Supplement Date Received by Manufacturer08/27/2020
Initial Report FDA Received Date08/31/2020
Supplement Report FDA Received Date11/06/2020
Patient Sequence Number1